MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE DBS; DEEP BRAIN STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION VERCISE DBS; DEEP BRAIN STIMULATOR
Model Number DB-9218-15
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
A report was received that the patient was experiencing impedance issues on one electrode of the m8 adapter.The physician replaced the adapter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information was received that the patient did not have any symptoms as a result of the high impedance.The patient was doing well post-operatively.Analysis of db-9218-15 (s/n (b)(4)) revealed that the complaint has been confirmed.Visual (microscope) and x-ray inspection found a broken cable (contact #1) at the connector block.There are no exposed cables.The broken cable resulted in the reported complaint of high impedance.A review of the manufacturing documentation for the device revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
VERCISE DBS
Common Device Name
DEEP BRAIN STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7478112
Report Number3006630150-2018-01516
Device Sequence Number19346025
Product Code NHL
UDI-Device Identifier08714729905196
UDI-Public08714729905196
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/15/2018
Device Model NumberDB-9218-15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2018
Initial Date Received by Manufacturer 04/06/2018
Supplement Date Received by Manufacturer05/07/2018
05/31/2018
Initial Report FDA Received Date05/01/2018
Supplement Report FDA Received Date05/24/2018
06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1